Regularity of invariant densities for 1D systems with random switching

Yuri Bakhtin, Tobias Hurth, Jonathan C. Mattingly

Research output: Contribution to journalArticle

Abstract

This is a detailed analysis of invariant measures for one-dimensional dynamical systems with random switching. In particular, we prove the smoothness of the invariant densities away from critical points and describe the asymptotics of the invariant densities at critical points.

Original languageEnglish (US)
Pages (from-to)3755-3787
Number of pages33
JournalNonlinearity
Volume28
Issue number11
DOIs
StatePublished - Sep 30 2015

Keywords

  • invariant densities
  • piecewise deterministic Markov processes
  • randomly switched ODEs

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Regularity of invariant densities for 1D systems with random switching'. Together they form a unique fingerprint.

  • Cite this